# SDR UALA2013042302833

- Difficulty date: April 22, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 73,747 hours, 27,559 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TERMINATING ENDCAPS ARE MISSING ON THE ESCAPE PATH FLOOR LIGHTING AT SEATS 1, 6, 8 AND 40.  REPLACED FOUR EMERGENCY LIGHT END CAPS.
